# SDR AALA20141028009

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE FROM STATIONS 991 TO 1016 & LBL 31 CORRODED ON UNDERSIDE OF UPPER FLANGE AT STATION 991.  REMOVED UNSERVICEABLE Z ANGLE & INSTALLED SERVICEABLE Z ANGLE IAW AARD 51-10-05-1.
